Corrigendum to “New oscillatory results for non-linear delay dynamic equations with super-linear neutral term”[Journal Title volume (year) Start page–End page/Article Number]: Applied Mathematics and Computation 412 (2022) 126576 Page 1-12

Citation:
Grace, S. R., S. S. Negi, and S. Abbas, "Corrigendum to “New oscillatory results for non-linear delay dynamic equations with super-linear neutral term”[Journal Title volume (year) Start page–End page/Article Number]: Applied Mathematics and Computation 412 (2022) 126576 Page 1-12", Applied Mathematics and Computation, vol. 425: Elsevier, pp. 127057, 2022.

Abstract:

n/a

Notes:

n/a